# SDR AWXA960059

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 7710 · Power Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAE-SEA - FLT NR 3851 - AIR TURN BACK, AFTER TAKEOFF, FMGC INDICATION ENGINE 1 EPR FAULT.  AIRCRAFT RETURNED TO PAE LANDING UNEVENTFUL.  FOUND NR 1 ENGINE COWL CONNECTOR 8DOVC LOOSE, SEATED CONNECTOR FULLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
